# SDR CA060426001

- Difficulty date: April 5, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Sympho SA 160
- Engine: Lyc O320D2A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 7120000101
- Part serial: 56
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOR ISSUANCE OF A C OF A AIRCRAFT TOTAL TIME: 2.8 HRS DURING THE INSPECITON OF THIS AIRCRAFT BY CIVIL AVIATION INSPECTOR, IT WAS NOTED THAT AN ENGINE CONTROL SUPPORT BRACKET WAS CONTACTING THE LOWER TUBE OF THE ENGINE MOUNT.  NO DAMAGE TO THE ENGINE MOUNT WAS NOTICED BUT THE PAINT FINISH WAS MARKED BY CHAFFING.  ACTION TAKEN; ENGINE MOUNT BRACKET 760-02043-01 WAS SLIGHTLY RELOCATED ON 760-02041-01 CONTROL SUPPORT BRACKET TO ADD CLEARANCE FOR ENGINE VIBRATIONS AND MOVEMENTS. (TC# 20060426001)
